# SDR ABXA20241229274

- Difficulty date: December 29, 2024
- Submitted: December 31, 2024
- Operation: Air carrier
- Aircraft: N1499A
- Make and model: Boeing 767328
- Aircraft serial: 27428
- Aircraft time: 90,362 hours, 21,141 cycles
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Circuit Card
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER PUSHBACK, STATUS MSG L ENG SPEED CARD AC RETURNED TO GATE (BTB)AND MTX GROUNDED ACMTX PERFORMED STATUS MSG ERASE PROCEDURES IAW B767 AMM 31-41-00, NO MSG AT THIS TIME.MTX RETURNED AC TO SERVICE.
